# SDR SIMA20141203010

- Difficulty date: December 3, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 27,979 hours, 24,176 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 78812
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CONNECTOR FOR THE AFT MOST EMER EXIT AISLE LIGHT STRIP IS BROKEN.  R & R CONNECTOR FOR THE AFT MOST EMER EXIT AISLE LIGHT STRIP IAW SWPM 20-21-00 STEP 5.  CPRIMPER SN EA041205, TURRET SN 7859, STRIPPER SN 6853.
